This paper is concerned with the blow-up of solutions to some nonlocal inhomogeneous dispersal equations subject to homogeneous Neumann boundary conditions. We establish conditions on nonlinearities sufficient to guarantee that solutions exist for all time as well as blow up at some finite time. Moreover, lower bounds for blow-up time of nonlocal problems are obtained.
SUN, JIANWEN and YANG, FEIYING
"Blow-up phenomena for nonlocal inhomogeneous diffusion problems,"
Turkish Journal of Mathematics: Vol. 37:
3, Article 10.
Available at: https://journals.tubitak.gov.tr/math/vol37/iss3/10